Open Access
Translator Disclaimer
2009 Lens Spaces Given from L-Space Homology 3-Spheres
Motoo Tange
Experiment. Math. 18(3): 285-301 (2009).

Abstract

We consider the problem of when an L-space homology sphere gives rise to lens spaces. We will show that when a knot in an L-space homology sphere $Y$ yields $L(p,q)$ by an integral Dehn surgery, then the slope $p$ is bounded by the genus of the knot and the correction term of $Y$, and we will demonstrate that many lens spaces are obtained from an L-space homology sphere whose correction term is equal to $2$.

Citation

Download Citation

Motoo Tange. "Lens Spaces Given from L-Space Homology 3-Spheres." Experiment. Math. 18 (3) 285 - 301, 2009.

Information

Published: 2009
First available in Project Euclid: 25 November 2009

zbMATH: 1187.57011
MathSciNet: MR2555699

Subjects:
Primary: 57M25 , 57M27 , 57R58

Keywords: Alexander polynomial , Heegaard Floer homology , homology sphere , Lens surgery

Rights: Copyright © 2009 A K Peters, Ltd.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.18 • No. 3 • 2009
Back to Top